Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Swelling of lower abdomen, weight gain. Unable to pass solids. After eating high fiber foods. Suggestions?

For many years I have had a problem with getting a swollen lower abdomen but not the whole of my stomach . Right within my hip line and consequently is very noticeable when I cannot fasten my pants. From side on, my stomach is flat until the lower abdomen where it can swell out like a rugby ball. My weight increases by 4 to 5 pounds when this happens. I also can hardly pass solids at all, and become very constipated which can last for 4 to 5 days, and when I do go, it s like passing ball bearings. It happens after I eat certain foods which I now completely avoid such as Wheat cereals, wholemeal bread, certain vegetables spinach , cabbage, onions, peppers, leaks, figs, dates, liquorice , anything vinegary or spicey and anything that is supposed to have the opposite affect of moving the bowels. If I have anything such as syrup of figs, it has completely the opposite effect. The list of foods I eat which don t appear to have an effect is getting smaller. I can eat plenty of white bread, cornflakes, white meat and fish (I hardly eat any red meat). Anything like biscuits, sweets and chocolate, pasta, which I actually don t eat much of or potatoes, carrots and fruit are all fine. I don t smoke , I don t eat junk or fast food and I hardly drink any alcohol. I drink enough water and get my 5 a day. I go the gym regularly and I am very active. In the last three weeks after Christmas where I ate nothing more than a normal week (I missed my Christmas dinner, had no cakes, and practically no sweets or snacks) and had no weight gain at all until 2nd January when I at a bowl of Museli for breakfast and within a couple of days I gained 5 pounds in weight! I ve been working out hard at the gym doing cardiovascular exercises burning about 900 calories a time and sweating buckets. I ve lost a couple of pounds in weight and my pants are slightly less tight. This problem has gone on for years and it s becoming permanent and intollerable.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
you take these Homoeopathic medicines minimum for six months
Fucus ves Q 10 drops at a time with 1/4 cup of normal water thrice daily
Phytolacca berry Q 10 drops at a time with 1/4 cup of normal water thrice daily
Please follow diet restrictions & physical exercises also
you may contact on my email
Answered: Fri, 1 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor